MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS; PORT ACCESS TRAY

CENTURION MEDICAL PRODUCTS; PORT ACCESS TRAY
Catalog Number DT21830B
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, when the nurse was accessing a patient's port, "rn went to try and flush the port.Upon flushing the port after verifying blood return the finger hold on to the flush cracked off.This resulted in the plastic on the syringe cutting through the sterile gloves and causing a cut to the rn right index finger." per the facility, patient's port was exposed longer than needed, however "nothing happened." for the user, "no follow up care needed.Washed wound with soap and water and covered with band aide.Monitored for s/s of infection.Wound is healed." facility also reports "plunger retracts all the way out of the barrel.".
 
Additional Manufacturer Narrative
According to the facility, when the nurse was accessing a patient's port, "rn went to try and flush the port.Upon flushing the port after verifying blood return the finger hold on the flush cracked off.This resulted in the plastic on the syringe cutting through the sterile gloves and causing a cut to the rn right index finger." per the facility, patient's port was exposed longer than needed, however "nothing happened." for the user, "no follow up care needed.Washed wound with soap and water and covered with band aide.Monitored for s/s of infection.Wound is healed." facility also reports "plunger retracts all the way out of the barrel." no additional information at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
PORT ACCESS TRAY
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico, s. de r.l
mexicali baja california, 21397
MX  21397
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23582070
Report Number3004519921-2025-00039
Device Sequence Number9533154
Product Code LRP
UDI-Device Identifier10653160353461
UDI-Public10653160353461
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDT21830B
Device Lot Number2025082590
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown